# SDR O2GA2018081089101

- Difficulty date: July 22, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N891UP
- Make and model: Beech B300
- Aircraft serial: FL1136
- Aircraft time: 80 hours, 70 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND FOR LANDING. PERFORMED NO FLAPS LANDING IAW CHECKLIST. MAINTENANCE ADJUSTED THE LEFT FLAP SAFETY SWITCH.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
